# SDR P5CA2017062400209

- Difficulty date: June 24, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,181 hours, 19,692 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225048381
- Part serial: 1D7NG
- Condition: Malfunctioned
- Location: Radar Display
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S RADAR DISPLAY DIM.  REMOVED AND REPLACED THE EFIS CONTROL PANEL,  OPS CHECKED OK IAW AMM 34-22-02, 34-22-02-002-010 AND 34-22-02-402-020.
